| Model Number |
PT100US |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing f&p's investigation.F&p will provide a follow up report upon completion of f&p's investigation.Product background: the pt100 myairvo 2 humidifier (myairvo 2) is an active humidifier with integrated flow generator that delivers high flow warmed and humidified respiratory gases to spontaneously breathing patients through a variety of patient interfaces.Its intended use is for the treatment of spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases.The myairvo 2 is not intended for life support, and appropriate patient monitoring must be used at all times.
Event or Problem Description
A healthcare facility in new york reported that the power out alarm of the pt100 myairvo 2 humidifier (myairvo 2) sounded for less than 120 seconds.This was reported subsequent to a field safety notice informing users of a change to the disinfection kit user manual of the myairvo 2 to include a regular test of the power out alarm, to be carried out in between each patient use.There was no reported patient involvement.